P. Stavrinos

Articles in Scholarly Journals [Incomplete List]

  1. FRW-metric and Friedmann equations in a generalized cosmological model
    Journal of Physics: Conference Series, vol. 68, p. 012023, 2007
  2. Connection Considerations of Gravitational Field in Finsler Spaces
    International Journal of Theoretical Physics, vol. 45, no. 4, pp. 743–749, 2006
  3. Congruences of Fluids in a Finslerian Anisotropic Space-Time
    International Journal of Theoretical Physics, vol. 44, no. 2, pp. 245–254, 2005